# SDR QXEA2009091700687

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 21,176 hours, 15,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX- STRONG FUEL ODOR IN CABIN. COMPLIED WITH GVI OF CABIN INTERIOR AND EXTERIOR OF FUSELAGE, WINGS AND NACELLE, NO FUEL LEAKS OR SEEPS FOUND.  OPERATED APU WITH CABIN DOOR OPEN AND ALLOWED FUEL ODOR TO DISSPATE.  ACFT OK FOR CONTINUED SERVICE. NO PARTS REPLACED.
